# SDR UIEA2020031700454

- Difficulty date: March 14, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 90,736 hours, 23,295 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CABIN ALTITUDE AUTO 1 STATUS MESSAGE.( TRANSFERRED TO MDDR #125793 IAW MEL 21-31-01A, CAT "C", DUE DATE 25MAR20.  LP 1171509: PERFORMED FIM TASK 21-31 FAULT TREE 809 BITE TEST. NO FAULTS NOTED. MESSAGE CLEARED. THIS CLEARS MDDR 125793.  )
